# SDR USAA050305

- Difficulty date: February 24, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 54,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 3.375 INCH STATION 883 STRINGER 25R.  INSTALLED DOUBLER IAW SRM 53-00-01.  (M)
